# SDR AMTA200600750

- Difficulty date: December 28, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED APU START NORMAL 2ND ATTEMPT.  APU FAULT RESET.  ECU BITE CARRIED OUT, NO FAULT FOUND.  APU STARTED SEVERAL TIMES AND OPS NORMAL.  (K)
